# SDR AWXA200601283

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583311
- Part serial: 24012
- Condition: Cracked
- Location: Bs 188-196
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NR C-17. NR 5869413. LT SHEAR WEB BS 188 - 196.5 WL 208 CRACK. REPAIRED LT WEB BS 188 - 196.5 WL 208 IAW B - 737 - 300. SRM 53 - 10 - 5A - 2R. 8 FIG 201.
